# SDR USAAF00017

- Difficulty date: February 18, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Fitting
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL-GSO - FLT 989 - LEFT MAIN GEAR WOULD NOT RETRACT.  CYCLED GEAR, BUT CONDITION STILL EXISTED.  SELECTED GEAR DOWN AND GOT THREE GREEN INDICATION.  FLIGHT RETURNED TO FIELD AND LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE TIGHTENED LOOSE GEAR DOOR BUFFER AND SAFETIED LOCK PIN.  SWUNG GEAR FIVE TIMES.  OPS CHECKED OK.  (M)
